# SDR CALA2014011600073

- Difficulty date: January 16, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 45,740 hours, 16,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 143A940577
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 COMP DAMAGE AROUND SCREW HOLES AT STATION 500D, ON SIDEWALL PANEL SUPPORT BRACKET STRINGER 25R & 26R.  REMOVED, FABRICATED NEW CHANNEL & INSTALLED IAW DRAWING 14 3A9405 REV-AE & SRM 51-40-02.
